The strong monodromy conjecture for monomial ideals on toric varieties

Research output: Contribution to journalArticle

Abstract

We compute Denef and Loeser’s motivic zeta function associated to a monomial ideal on an affine toric variety, generalizing a result of Howald, Mustaţă, and Yuen. We also investigate the relation between the poles of the motivic zeta function and the roots of their corresponding Bernstein–Sato polynomial defined by the first author and Matusevich.

Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalCommunications in Algebra
DOIs
Publication statusAccepted/In press - 2018 Mar 14

Fingerprint

Monomial Ideals
Toric Varieties
Monodromy
Riemann zeta function
Pole
Roots
Polynomial

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{62e0c98af7054d88aad92af8e15b62eb,
title = "The strong monodromy conjecture for monomial ideals on toric varieties",
abstract = "We compute Denef and Loeser’s motivic zeta function associated to a monomial ideal on an affine toric variety, generalizing a result of Howald, Mustaţă, and Yuen. We also investigate the relation between the poles of the motivic zeta function and the roots of their corresponding Bernstein–Sato polynomial defined by the first author and Matusevich.",
author = "Jen-Chieh Hsiao and Ching-Jui Lai",
year = "2018",
month = "3",
day = "14",
doi = "10.1080/00927872.2018.1444172",
language = "English",
pages = "1--10",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",

}

TY - JOUR

T1 - The strong monodromy conjecture for monomial ideals on toric varieties

AU - Hsiao, Jen-Chieh

AU - Lai, Ching-Jui

PY - 2018/3/14

Y1 - 2018/3/14

N2 - We compute Denef and Loeser’s motivic zeta function associated to a monomial ideal on an affine toric variety, generalizing a result of Howald, Mustaţă, and Yuen. We also investigate the relation between the poles of the motivic zeta function and the roots of their corresponding Bernstein–Sato polynomial defined by the first author and Matusevich.

AB - We compute Denef and Loeser’s motivic zeta function associated to a monomial ideal on an affine toric variety, generalizing a result of Howald, Mustaţă, and Yuen. We also investigate the relation between the poles of the motivic zeta function and the roots of their corresponding Bernstein–Sato polynomial defined by the first author and Matusevich.

UR - http://www.scopus.com/inward/record.url?scp=85044191903&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85044191903&partnerID=8YFLogxK

U2 - 10.1080/00927872.2018.1444172

DO - 10.1080/00927872.2018.1444172

M3 - Article

SP - 1

EP - 10

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

ER -